See Alike in...

Alike App

Browser

SamWinters0

703d

I’ve been gaining weight from Lexapro and I really want to switch medications. I experienced really bad symptoms when I first started Lexapro, have any of you experienced side effects from switching meds?

Top reply
    • Willow15

      701d

      Talk woth your doctor. Weigh the options.

    • Willow15

      701d

      Talk woth your doctor. Weigh the options.

    • MoonCrystal91

      702d

      I never really had a problem with mine. Everyone is different. Just talk to your doctor and see what they say.

    • mskittyx

      703d

      Everyone will react differently to different medications. Lexapro made my symptoms worse for example. My best advice is to just keep trying. Eventually you’ll find what medications work for you. It personally took me over 6 months to find the right cocktail for me. Just don’t give up. It’s worth it in the end.

    • ctx

      703d

      I’ve been on Lexapro for years, before that I switched medicines a couple of times but lexapro is the only one that really worked for me. Side effects are normal and especially weight gain is pretty common with lexapro

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion